# SDR R3WA20201118002

- Difficulty date: November 15, 2020
- Submitted: November 18, 2020
- Operation: Air carrier
- Aircraft: N592MA
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600372
- Aircraft time: 11,683 hours, 9,499 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Motor
- Part number: 12502101
- Part serial: 7476M
- Condition: Overheated
- Location: Cooling System
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: H

## Discrepancy

WHILE LOADING CUSTOMER BAGS INTO THE AFT BAGGAGE COMPARTMENT, LINE CREW NOTED SMOKE AND AN ODOR COMING FROM THE AFT MAINTENANCE COMPARTMENT.  FLIGHT CREW TURNED OFF VAPOR CYCLE COOLING SYSTEM AND CALLED MAINTENANCE.  LOCAL MAINTENANCE WAS CALLED AND THEY CONFIRMED THAT THE SMELL WAS COMING FROM THE A/C MOTOR.  THE MOTOR WAS ALSO WARM TO THE TOUCH.  VAPOR CYCLE COOLING SYSTEM CIRCUIT BREAKER WAS PULLED AND COLLARED.  THE SYSTEM WAS DEFERRED, IAW RED WING AEROPLANE COMPANY'S FLEET MEL.
